Alert archive / Georgia / Special Weather Statements in 2017
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 6, 2017, 3:14 AM EDT for Emanuel County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2017, 3:14 AM EDT (07:14 UTC)
- Expired
- Apr 6, 2017, 3:45 AM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Emanuel County, GA
The radar
The Robins AFB radar (KJGX), 108 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 7.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 707 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted.
923
WWUS82 KFFC 060714
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
314 AM EDT THU APR 6 2017
GAZ086-060745-
Emanuel GA-
314 AM EDT THU APR 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR EMANUEL COUNTY UNTIL 345 AM
EDT...
At 314 AM EDT...a strong thunderstorm was over Swainsboro...moving
northeast at 60 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Swainsboro, Twin City, Garfield, Nunez, Modoc, Canoochee and George L
Smith State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3245 8237 3262 8243 3279 8213 3266 8208
3262 8202 3260 8200
TIME...MOT...LOC 0714Z 241DEG 50KT 3257 8233
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 6, 1:40 AM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 6, 1:40 AM EDT, 1 hour 34 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 140 AM EDT Thu Apr 6 2017 .SHORT TERM /Tonight through Thursday Night/... A very active weather day continues this afternoon with a large area of thunderstorms across central Georgia and additional isolated thunderstorm activity farther north in northwest Georgia. Expect the risk for severe thunderstorms to continue into the evening hours both in association with the cluster of thunderstorms in southern sections of the area as well as with additional development in west and northwest Georgia ahead of the cold front. With abundant instability to our west across Alabama and extending into northwest Georgia, expect this area to become the focus for strong to severe convection later this evening. As favorable shear is also in place, tornadoes would be possible with any discreet storms that develop and push into Georgia from the west later this evening. There is a question how far east any severe thunderstorms that develop ahead of the front will be able to reach given a tongue of lower instability from the Atlanta metro area and northeastward; however, if this area is able to destabilize then the risk would exist farther east. At this time, an additional Tornado Watch has been issued for far northwest Georgia to cover the aforementioned potential increasing from the west. If conditions warrant, this watch could be extended eastward later this evening. A Flash Flood Watch also continues for much of north and portions of central Georgia into tonight given the copious amounts of rainfall experienced in many locations and associated flash flooding issues. Many locations in a band running from Carroll County eastward across the Atlanta metro and into the Athens area have already experienced 3+ inches of rainfall today with additional rainfall possible this evening. There is light at the end of the proverbial tunnel, however, as the cold front will begin to sweep through the area from the west tonight. The severe threat will end as this occurs. Gusty west to northwest winds will build in behind the front, especially during the day Thursday when sustained winds over 20 mph and gusts over 30- 35 mph will be plentiful. These winds in association with mostly cloudy conditions and even a few showers across north Georgia will provide for a much cooler day than today. Most areas across north Georgia will remain in the 50s for highs with central Georgia only mustering the 60s. Widespread low temperatures in the 40s can be expected by Friday morning with some frosty 30s possible in the north Georgia mountains. RW .LONG TERM /Friday through Wednesday/... No significant changes were made to the extended forecast. See previous discussion for more details. RW LONG TERM /Thursday Night through Tuesday/... Extended period largely overshadowed by short term severe threat. Following the aforementioned system, wrap around moisture will linger over the northeast Georgia mountains through Friday morning, with the potential for some mixed precip as temperatures drop into the low to mid 30s. For now, have limited the p-type to rain or snow, and will need to revisit this in subsequent forecast packages. Not expecting any accumulations at this time. Will also need to consider issuing a Freeze Warning for this area given the expected low temperatures. Below normal temperatures expected Friday will slowly warm through the weekend, with highs in the 60s on Saturday and the mid to upper 70s on Sunday with sunny skies. High pressure will hold through the weekend and into next week, with the next system approaching late Tuesday - a tad slower than the previous model runs. GFS and ECMWF differ in timing by 6-12 hours, with the better activity currently timed for Wednesday. For now have limited pops to good chance. Temperatures will generally stay in the mid 70s to near 80 through next week. 31 && AVIATION... 00Z Update... Thunderstorms have pushed east of the taf sites. Some showers possible mainly northern taf sites today with sstrong northwest flow. Some mvfr ceilings expected to move across the taf sites before sunrise and then gradually improve to vfr by late morning then scattering before 00z Friday. Winds west to southwest with some gusts to 25kt until 12z...then west 15-20kt with gusts 25-30kt after 12Z. //ATL Confidence...00Z Update... High on winds...medium on all other elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 50 58 41 62 / 60 20 5 0 Atlanta 49 57 42 60 / 60 20 5 0 Blairsville 44 49 35 54 / 60 40 30 20 Cartersville 48 56 41 60 / 60 30 10 0 Columbus 51 63 44 65 / 60 10 0 0 Gainesville 48 54 40 58 / 60 30 10 0 Macon 51 63 43 65 / 70 10 0 0 Rome 48 57 40 61 / 60 30 5 0 Peachtree City 49 58 41 62 / 60 20 0 0 Vidalia 54 66 45 65 / 70 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe thunderstorm watch 130 remains in effect for a portion of east central GA until 7 am. && SHORT TERM...41 LONG TERM....RW AVIATION...41
Hazardous weather outlook, Apr 6, 1:28 AM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 128 AM EDT Thu Apr 6 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 128 AM EDT Thu Apr 6 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A line of showers and thunderstorms will continue to weaken as they push eastward into eastern Georgia early this morning. Gusty winds to 40 mph, brief heavy rain, and occasional lightning are possible. A strong storm cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Strong and gusty winds can be expected on Thursday. No hazardous weather is expected at this time Friday through Monday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 6, 12:10 AM EDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1210 AM EDT THU APR 6 2017
GAZ027-036-038-039-060500-
Wilkes GA-Madison GA-Oglethorpe GA-Clarke GA-
1210 AM EDT THU APR 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILKES...
SOUTHEASTERN MADISON...NORTHERN OGLETHORPE AND EASTERN CLARKE
COUNTIES UNTIL 100 AM EDT...
At 1210 AM EDT...a strong thunderstorm was over Athens...moving east
at 40 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Athens, Comer, Winterville, Crawford, Colbert, Arnoldsville, Carlton,
Hull, Athens-Clarke County, James Holland Youth Sports Cmpx, Norman,
Smithonia, Barretts Mill, Paoli, Dunlap, Watson Mill Bridge State
Park, Vesta and Point Peter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3386 8329 3400 8343 3412 8304 3409 8302
3408 8300 3405 8299 3403 8294 3402 8294
3401 8293 3401 8291 3398 8286 3398 8285
3399 8284 3397 8278 3399 8272 3399 8269
3394 8267
TIME...MOT...LOC 0410Z 255DEG 35KT 3394 8333
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Apr 6, 12:23 AM EDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1223 AM EDT THU APR 6 2017
GAZ071>073-081>084-094-095-060515-
Peach GA-Wilkinson GA-Baldwin GA-Monroe GA-Bibb GA-Houston GA-
Crawford GA-Jones GA-Twiggs GA-
1223 AM EDT THU APR 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...NORTHWESTERN
WILKINSON...WESTERN BALDWIN...SOUTHEASTERN MONROE...BIBB...
NORTHEASTERN HOUSTON...NORTHEASTERN CRAWFORD...JONES AND WESTERN
TWIGGS COUNTIES UNTIL 115 AM EDT...
At 1223 AM EDT...a line of strong thunderstorms was along a line
extending from near Hillsboro to near Sandy Point...and moving east
at 30 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Macon, Milledgeville, Gray, Warner Robins, Centerville, Byron,
Gordon, Ivey, Payne, Robins Air Force Base, Payne City,
Midway-Hardwick, Marion, Postell, Lake Tobesofkee, Bradley, Wayside,
Allenwood, Mountain Springs and Griswoldville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3314 8318 3253 8348 3264 8401 3316 8364
TIME...MOT...LOC 0423Z 251DEG 25KT 3317 8358 3278 8388
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Apr 6, 12:29 AM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1229 AM EDT THU APR 6 2017
GAZ080-081-092>095-060515-
Macon GA-Peach GA-Schley GA-Taylor GA-Houston GA-Crawford GA-
1229 AM EDT THU APR 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR MACON...PEACH...SOUTHEASTERN
SCHLEY...EASTERN TAYLOR...HOUSTON AND SOUTHERN CRAWFORD COUNTIES
UNTIL 115 AM EDT...
At 1227 AM EDT...a line of strong thunderstorms extended from near
Roberta to Reynolds and Ellaville, moving northeast at 50 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Perry, Fort Valley, Oglethorpe, Warner Robins, Montezuma,
Marshallville, Hayneville, Whitewater State Park, Nakomis,
Meadowdale, Houston Lake, Elko, Grove Park, Clearview, Moss Oak,
Miami Valley, Kathleen, Saint Louis, Sand Bed and Grovania.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3219 8430 3244 8412 3264 8402 3254 8354
3229 8362 3229 8390 3224 8397 3221 8413
3223 8414 3223 8418 3221 8418
TIME...MOT...LOC 0427Z 245DEG 43KT 3269 8395 3250 8402 3225 8423
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 6, 1:00 AM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
100 AM EDT THU APR 6 2017
GAZ051-060>062-072>075-082>084-093>096-060545-
Peach GA-Taliaferro GA-Washington GA-Putnam GA-Glascock GA-
Hancock GA-Jones GA-Twiggs GA-Macon GA-Wilkinson GA-Baldwin GA-
Bibb GA-Warren GA-Houston GA-Bleckley GA-
100 AM EDT THU APR 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PEACH...SOUTHEASTERN
TALIAFERRO...WASHINGTON...SOUTHEASTERN PUTNAM...GLASCOCK...HANCOCK...
SOUTHEASTERN JONES...TWIGGS...EASTERN MACON...WILKINSON...BALDWIN...
SOUTHEASTERN BIBB...WARREN...HOUSTON AND NORTHWESTERN BLECKLEY
COUNTIES UNTIL 145 AM EDT...
At 1258 AM EDT...a line of strong thunderstorms extended from near
Sparta to Milledgeville and Perry, moving northeast at 65 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Milledgeville, Perry, Sandersville, Warrenton, Sparta,
Jeffersonville, Gibson, Irwinton, Warner Robins, Centerville, Gordon,
Tennille, Ivey, McIntyre, Toomsboro, Oconee, Norwood, Danville,
Mitchell and Allentown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3322 8252 3317 8258 3316 8257 3312 8260
3312 8266 3308 8264 3277 8292 3276 8295
3271 8297 3233 8371 3232 8393 3293 8345
3335 8318 3361 8265 3346 8259 3341 8255
3335 8255 3333 8242
TIME...MOT...LOC 0458Z 240DEG 57KT 3333 8305 3296 8326 3234 8381
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 6, 1:58 AM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
158 AM EDT THU APR 6 2017
GAZ074-076-084-085-060645-
Wilkinson GA-Jefferson GA-Washington GA-Johnson GA-
158 AM EDT THU APR 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILKINSON...JEFFERSON...
SOUTHEASTERN WASHINGTON AND NORTHWESTERN JOHNSON COUNTIES UNTIL 245
AM EDT...
At 157 AM EDT...a line of strong thunderstorms extended from
Tennille to northwest of Tuckers Crossroad, moving northeast at 55
mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud-to-
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include
Sandersville, Louisville, Wrens, Davisboro, Tennille, Harrison,
Bartow, Riddleville, Grange, Stapletons Crossroads, Matthews, Moxley
and Stellaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3315 8227 3307 8229 3295 8228 3271 8292
3271 8296 3268 8304 3295 8286 3328 8230
3327 8229 3327 8227 3323 8223
TIME...MOT...LOC 0557Z 242DEG 48KT 3293 8284 3276 8295
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 6, 3:14 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 AM EDT THU APR 6 2017
GAZ086-060745-
Emanuel GA-
314 AM EDT THU APR 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR EMANUEL COUNTY UNTIL 345 AM
EDT...
At 314 AM EDT...a strong thunderstorm was over Swainsboro...moving
northeast at 60 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Swainsboro, Twin City, Garfield, Nunez, Modoc, Canoochee and George L
Smith State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3245 8237 3262 8243 3279 8213 3266 8208
3262 8202 3260 8200
TIME...MOT...LOC 0714Z 241DEG 50KT 3257 8233
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:11 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 34 min |
| Apr 5, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Paulding, Polk | 29 min |
| Apr 5, 8:17 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Apr 5, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 49 min |
| Apr 5, 8:43 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 32 min |
| Apr 5, 8:54 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Apr 5, 9:00 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Apr 5, 9:01 PM EDT | Flash Flood Warning | FFC | Bartow, Floyd, Polk | 6 hr |
| Apr 5, 9:03 PM EDT | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 23 hr |
| Apr 5, 9:06 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 24 min |
| Apr 5, 9:08 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 6 hr |
| Apr 5, 9:26 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Apr 5, 9:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Apr 5, 9:32 PM EDT | Special Weather Statement | FFC | Toombs | 43 min |
| Apr 5, 9:33 PM EDT | Special Weather Statement | FFC | Cherokee | 27 min |
| Apr 5, 9:44 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 31 min |
| Apr 5, 9:50 PM EDT | Special Weather Statement | FFC | Wheeler | 25 min |
| Apr 5, 9:57 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 48 min |
| Apr 5, 10:08 PM EDT | Special Weather Statement | FFC | Douglas | 37 min |
| Apr 5, 10:14 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton | 46 min |
| Apr 5, 10:20 PM EDT | Special Weather Statement | FFC | Fulton | 40 min |
| Apr 5, 10:30 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Gwinnett, Henry, Rockdale | 45 min |
| Apr 5, 10:40 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 50 min |
| Apr 5, 10:48 PM EDT | River Flood Warning | FFC | DeKalb | 24 hr |
| Apr 5, 10:52 PM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Apr 5, 10:53 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Marion, Meriwether, Muscogee, Talbot | 52 min |
| Apr 5, 11:00 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 45 min |
| Apr 5, 11:06 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison and 1 more | 39 min |
| Apr 5, 11:10 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton, Rockdale, Spalding, Walton | 50 min |
| Apr 5, 11:48 PM EDT | Special Weather Statement | FFC | Crawford, Macon, Marion, Schley, Talbot, Taylor and 1 more | 42 min |
| Apr 5, 11:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Newton, Oconee, Walton | 20 min |
| Apr 6, 12:03 AM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Apr 6, 12:10 AM EDT | Special Weather Statement | FFC | Clarke | 50 min |
| Apr 6, 12:23 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Twiggs | 52 min |
| Apr 6, 12:24 AM EDT | River Flood Warning | FFC | Madison, Oglethorpe | 24 hr |
| Apr 6, 12:29 AM EDT | Special Weather Statement | FFC | Houston, Macon, Peach | 46 min |
| Apr 6, 1:00 AM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Houston, Twiggs, Warren and 2 more | 45 min |
| Apr 6, 1:58 AM EDT | Special Weather Statement | FFC | Jefferson, Washington | 47 min |
| Apr 6, 4:13 AM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 30 hr |
| Apr 6, 11:23 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 24 hr |
| Apr 6, 12:21 PM EDT | River Flood Warning | FFC | Cobb, Paulding | 24 hr |
| Apr 6, 12:48 PM EDT | River Flood Warning | FFC | Cobb, Douglas | 41 hr |
| Apr 6, 12:48 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 38 hr |
| Apr 6, 3:28 PM EDT | River Flood Warning | FFC | Butts, Henry, Newton | 24 hr |
| Apr 6, 5:10 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 24 hr |
Nearby
Special Weather Statements in Georgia, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.